Journal of Differential Geometry

Asymptotic behavior of convex sets in the hyperbolic plane

E. Gallego and A. Reventós

Full-text: Open access

Article information

J. Differential Geom., Volume 21, Number 1 (1985), 63-72.

First available in Project Euclid: 26 June 2008

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 52A55: Spherical and hyperbolic convexity
Secondary: 52A10: Convex sets in 2 dimensions (including convex curves) [See also 53A04]


Gallego, E.; Reventós, A. Asymptotic behavior of convex sets in the hyperbolic plane. J. Differential Geom. 21 (1985), no. 1, 63--72. doi:10.4310/jdg/1214439464.

Export citation


  • [1] T. Bonnesen and W. Fenchel, Theorie der Konvexenkorper, Springer, Berlin, 1934.
  • [2] R. Bonola, Non-Euclidean geometry, Dover, New York.
  • [3] E. Gallego and A. Revents, A note on the Santalb conjecture about convex sets in the hyperbolic plane, (to appear).
  • [4] S. Lay, Convex sets and their applications, Wiley-Interscience, New York, 1982.
  • [5] L. A. Santal and I. Yanez, Averages for polygons by random lines in Euclidean and Hyperbolic planes, J. Appl. Probability 9 (1972) 140-157.
  • [6] L. A. Santal, integral geometry and geometric probability, Addison-Wesley, Reading, MA, 1976.